# SDR 2012FA0000346

- Difficulty date: May 30, 2012
- Submitted: May 30, 2012
- Operation: General aviation
- Aircraft: N226TX
- Make and model: Cirrus SR22
- Aircraft serial: 3390
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: S00202
- Condition: Torn
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

THE PILOT INDICATED THAT DURING TAKEOFF, NOTED VIBRATION AND EXCESSIVE SHAKING.  SUSPECTED A FLAT TIRE, AND RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT. THE TIRE WAS FULLY INFLATED DURING PRE-FLIGHT, AND WAS VERIFIED BY A SECOND PILOT ONBOARD.   INSPECTED TIRE AND THE INNER TUBE REMOVED.  TIRE SHOWED VERY LITTLE SIGNS OF WEAR, BUT INNER TUBE HAD A 1INCH TEAR BETWEEN THE SIDEWALL AND TREAD AREA 180 DEGREES OPPOSITE OF THE FILL VALVE. THERE WAS NOTHING INSIDE THE TIRE, OR PUNCTURE INDICATIONS THAT MAY HAVE CAUSED THIS FAILURE.  FOUND SAIB CE-11-47 DATED 8/9/11 ADDRESSED INNER TUBE FAILURES IN COLD WEATHER.  THIS IS AN ONGOING PROBLEM THESE INNER TUBES.
